Local behavior of fractional p-minimizers

Agnese Di Castro, Tuomo Kuusi, Giampiero Palatucci*

*Corresponding author for this work

Research output: Contribution to journalArticleScientificpeer-review

135 Citations (Scopus)

Abstract

We extend the De Giorgi–Nash–Moser theory to nonlocal, possibly degenerate integro-differential operators.

Original languageEnglish
Pages (from-to)1279-1299
Number of pages21
JournalANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE
Volume33
Issue number5
DOIs
Publication statusPublished - 1 Sep 2016
MoE publication typeA1 Journal article-refereed

Keywords

  • Caccioppoli estimates
  • Fractional Sobolev spaces
  • Hölder regularity
  • Quasilinear nonlocal operators
  • Singular perturbations

Fingerprint Dive into the research topics of 'Local behavior of fractional p-minimizers'. Together they form a unique fingerprint.

Cite this